RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1999, Volume 190, Number 8, Pages 103–124 (Mi msb422)  

This article is cited in 4 scientific papers (total in 4 papers)

Paley–Wiener theorems for the matrix Radon transform

E. E. Petrov

Kolomna State Pedagogical Institute

Abstract: Results on the values of the ordinary Radon transform in various function spaces are extended to the case of the matrix Radon transform.

DOI: https://doi.org/10.4213/sm422

Full text: PDF file (328 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1999, 190:8, 1173–1193

Bibliographic databases:

UDC: 517.43
MSC: 44A12
Received: 28.10.1998

Citation: E. E. Petrov, “Paley–Wiener theorems for the matrix Radon transform”, Mat. Sb., 190:8 (1999), 103–124; Sb. Math., 190:8 (1999), 1173–1193

Citation in format AMSBIB
\Bibitem{Pet99}
\by E.~E.~Petrov
\paper Paley--Wiener theorems for the~matrix Radon transform
\jour Mat. Sb.
\yr 1999
\vol 190
\issue 8
\pages 103--124
\mathnet{http://mi.mathnet.ru/msb422}
\crossref{https://doi.org/10.4213/sm422}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1725442}
\zmath{https://zbmath.org/?q=an:0944.44001}
\transl
\jour Sb. Math.
\yr 1999
\vol 190
\issue 8
\pages 1173--1193
\crossref{https://doi.org/10.1070/sm1999v190n08ABEH000422}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000084021300010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033240359}


Linking options:
  • http://mi.mathnet.ru/eng/msb422
  • https://doi.org/10.4213/sm422
  • http://mi.mathnet.ru/eng/msb/v190/i8/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ournycheva E., Rubin B., “An analogue of the Fuglede formula in integral geometry on matrix spaces”, Complex Analysis and Dynamical Systems II, Contemporary Mathematics Series, 382, 2005, 305–320  crossref  mathscinet  zmath  isi
    2. Gonzalez, FB, “Invariant differential operators and the range of the matrix Radon transform”, Journal of Functional Analysis, 241:1 (2006), 232  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    3. Ournycheva, E, “Method of mean value operators for Radon transforms in the space of matrices”, International Journal of Mathematics, 19:3 (2008), 245  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    4. Gonzalez F.B., “Invariant differential operators on matrix motion groups and applications to the matrix Radon transform”, Radon Transforms, Geometry, and Wavelets, Contemporary Mathematics Series, 464, 2008, 107–127  crossref  mathscinet  zmath  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:234
    Full text:116
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020